# SDR AALA20030892

- Difficulty date: August 23, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: COM5115
- Condition: Erratic
- Location: E/E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EICAS COMPUTER STATUS MESSGE TURNING SELECTOR TO LEFT BOTH SCREENS BLANK.  LEFT EICAS COMPUTER WORKING NORMAL ON ARRIVAL.  LEFT EICAS COMPUTER CHECKED SECURE, LEFT EICAS COMPUTER C/B CYCLED STATUS MESSAGE SELF ERASED EICAS TEST CARRIED OUT PASSED NIL FAULTS.  (M)
